EconPapers    
Economics at your fingertips  
 

On the Intuitionistic Fuzzy Stability of Ring Homomorphism and Ring Derivation

Jaiok Roh and Ick-Soon Chang

Abstract and Applied Analysis, 2013, vol. 2013, 1-8

Abstract:

We take into account the stability of ring homomorphism and ring derivation in intuitionistic fuzzy Banach algebra associated with the Jensen functional equation. In addition, we deal with the superstability of functional equation in an intuitionistic fuzzy normed algebra with unit.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/192845.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/192845.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:192845

DOI: 10.1155/2013/192845

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:192845